Arkiv för Matematik

  • Ark. Mat.
  • Volume 9, Number 1-2 (1971), 279-302.

On the separation properties of the duals of general topological vector spaces

M. Ribe

Full-text: Open access

Article information

Source
Ark. Mat., Volume 9, Number 1-2 (1971), 279-302.

Dates
Received: 8 February 1971
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894458

Digital Object Identifier
doi:10.1007/BF02383651

Mathematical Reviews number (MathSciNet)
MR0324358

Zentralblatt MATH identifier
0224.46008

Rights
1971 © Institut Mittag-Leffler

Citation

Ribe, M. On the separation properties of the duals of general topological vector spaces. Ark. Mat. 9 (1971), no. 1-2, 279--302. doi:10.1007/BF02383651. https://projecteuclid.org/euclid.afm/1485894458


Export citation

References

  • Day, M. M., The spaces Lp with 0< p<1. Bull. Amer. Math. Soc. 46 (1940), 816–832.
  • Klee, V. L., Exotic topologies for linear spaces. General Topology and its Relations to Modern Analysis and Algebra. (Proc. Sympos. Prague, 1961), pp. 238–249. Academic Press, New York: Publ. House Czech Acad. Sci. Prague; 1962.
  • Landsberg, M., Lineare topologische Räume, die nicht lokalkonvex sind. Math. Z. 65 (1956), 104–112.
  • LaSalle, J. P., Pseudo-normed linear spaces. Duke Math. J. 8 (1941), 131–135.
  • Mazur, S. & Orlicz, W., Sur les espaces métriques linéaires. I. Studia Math. 10 (1948), 184–208.
  • Peck, N. T., On non locally convex spaces. Math. Ann. 161 (1965), 102–115.
  • Tychonoff, A., Ein Fixpunktsatz. Math. Ann. 111 (1935), 767–776.